| Model Number |
FF-410655 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Failure of Implant (1924); Seroma (2069)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported right side "leakage." device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, g1, h6.
Event or Problem Description
The device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: not observed in the device.¿ anxiety-product/procedure: unable to observe since it is a medical event and is not related to the device.¿ seroma-late: unable to observe since it is a medical event and is not related to the device.¿ capsular contracture: unable to observe since it is a medical event and is not related to the device.Additional observations: ¿ deformation is observed.No further actions are required as the device was implanted.
Event or Problem Description
Healthcare professional additionally reported right capsular contracture, baker grade unknown, "small amount of fluid in the right pocket", "textured" and "mass of right axilla" (non device related).